Alert archive / Michigan / Freeze Warnings in 2005
Freeze Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at Oct 7, 2005, 3:37 PM EDT for 12 counties in Michigan. It took effect at Oct 8, 2005, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2005, 3:37 PM EDT (19:37 UTC)
- In effect from
- Oct 8, 2005, 2:00 AM EDT
- Expired
- Oct 8, 2005, 9:01 AM EDT
- In force
- 7 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Kalkaska County, MI, Manistee County, MI, Missaukee County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 40 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KAPX 071937 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 337 PM EDT FRI OCT 7 2005 ...FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF NORTHERN MICHIGAN TONIGHT... .HIGH PRESSURE ACROSS ONTARIO WILL BRING CLEARING SKIES AND DIMINISHING WINDS OVER A GOOD PORTION OF NORTHERN MICHIGAN TONIGHT. THIS WILL ALLOW TEMPERATURES TO DIP TO AT OR BELOW FREEZING FOR AREAS INLAND FROM THE GREAT LAKES. MIZ008-015>017-019-021-022-025>028-031>034-081000- /X.NEW.KAPX.FZ.W.0001.051008T0600Z-051008T1300Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...MACKINAW CITY...PELLSTON...CHEBOYGAN...INDIAN RIVER... BOYNE CITY...CHARLEVOIX...EAST JORDAN...ELK RAPIDS...MANCELONA... BELLAIRE...GAYLORD...FRANKFORT...BENZONIA...TRAVERSE CITY... KALKASKA...GRAYLING...MANISTEE...CADILLAC...LAKE CITY...MCBAIN... HOUGHTON LAKE...PRUDENVILLE...ROSCOMMON 337 PM EDT FRI OCT 7 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY FOR INLAND LOCATIONS... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. UNDER CLEARING SKIES AND DIMINISHING WINDS...INLAND TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES OVERNIGHT ACROSS EASTERN UPPER MICHIGAN AND A GOOD PORTION OF NORTHWEST AND NORTH CENTRAL LOWER MICHIGAN. A FEW OF THE COLDEST LOCATIONS...SUCH AS AROUND PELLSTON AND CADILLAC...ARE EXPECTED TO DIP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KAPX 080249 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1049 PM EDT FRI OCT 7 2005 ...FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF NORTHERN MICHIGAN TONIGHT... .HIGH PRESSURE ACROSS ONTARIO WILL BRING CLEARING SKIES AND DIMINISHING WINDS OVER A GOOD PORTION OF NORTHERN MICHIGAN TONIGHT. THIS WILL ALLOW TEMPERATURES TO DIP TO AT OR BELOW FREEZING FOR AREAS INLAND FROM THE GREAT LAKES. MIZ023-029-035-081100- /X.EXA.KAPX.FZ.W.0001.051008T0600Z-051008T1300Z/ MONTMORENCY-OSCODA-OGEMAW- INCLUDING THE CITIES OF...LEWISTON...ATLANTA...HILLMAN...MIO... ROSE CITY...WEST BRANCH 1049 PM EDT FRI OCT 7 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. UNDER CLEARING SKIES AND DIMINISHING WINDS...INLAND TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES OVERNIGHT ACROSS EASTERN UPPER MICHIGAN AND A GOOD PORTION OF NORTHWEST AND NORTH CENTRAL LOWER MICHIGAN. A FEW OF THE COLDEST LOCATIONS...SUCH AS AROUND PELLSTON AND CADILLAC...ARE EXPECTED TO DIP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION. $$ MIZ008-015>017-019-021-022-025>028-031>034-081100- /X.CON.KAPX.FZ.W.0001.051008T0600Z-051008T1300Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...MACKINAW CITY...PELLSTON...CHEBOYGAN...INDIAN RIVER... BOYNE CITY...CHARLEVOIX...EAST JORDAN...ELK RAPIDS...MANCELONA... BELLAIRE...GAYLORD...FRANKFORT...BENZONIA...TRAVERSE CITY... KALKASKA...GRAYLING...MANISTEE...CADILLAC...LAKE CITY...MCBAIN... HOUGHTON LAKE...PRUDENVILLE...ROSCOMMON 1049 PM EDT FRI OCT 7 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... UNDER CLEARING SKIES AND DIMINISHING WINDS...INLAND TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES OVERNIGHT ACROSS EASTERN UPPER MICHIGAN AND A GOOD PORTION OF NORTHWEST AND NORTH CENTRAL LOWER MICHIGAN. A FEW OF THE COLDEST LOCATIONS...SUCH AS AROUND PELLSTON AND CADILLAC...ARE EXPECTED TO DIP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION. $$
000 WWUS73 KAPX 080940 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 540 AM EDT SAT OCT 8 2005 ...FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF NORTHERN MICHIGAN THROUGH MID-MORNING... .HIGH PRESSURE OVER THE WESTERN GREAT LAKES HAS BROUGHT COLDER AIR TO THE REGION ALONG WITH DIMINISHING WINDS. THIS COMBINATION HAS ALLOWED TEMPERATURES TO DROP BELOW FREEZING MANY AREAS INLAND FROM THE GREAT LAKES. MIZ008-015>017-019-021>023-025>029-031>035-081300- /X.CON.KAPX.FZ.W.0001.000000T0000Z-051008T1300Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO- MONTMORENCY-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...MACKINAW CITY...PELLSTON...CHEBOYGAN...INDIAN RIVER... BOYNE CITY...CHARLEVOIX...EAST JORDAN...ELK RAPIDS...MANCELONA... BELLAIRE...GAYLORD...LEWISTON...ATLANTA...HILLMAN...FRANKFORT... BENZONIA...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...MANISTEE... CADILLAC...LAKE CITY...MCBAIN...HOUGHTON LAKE...PRUDENVILLE... ROSCOMMON...ROSE CITY...WEST BRANCH 540 AM EDT SAT OCT 8 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... BELOW FREEZING TEMPERATURES WILL CONTINUE TO EXPAND IN COVERAGE OVER EASTERN UPPER AND NORTHERN LOWER MICHIGAN OVER THE NEXT COUPLE OF HOURS AS CLOUDS ARE EXPECTED TO SLOWLY DIMINISH. LOCATIONS INLAND FROM THE GREAT LAKES SHORELINES WILL HAVE THE BEST CHANCE OF SEEING BELOW FREEZING CONDITIONS WITH LOCATIONS ALONG THE LAKES REMAINING SEVERAL DEGREES ABOVE FREEZING. BY 9 AM TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION. $$
000 WWUS73 KAPX 081301 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 901 AM EDT SAT OCT 8 2005 MIZ008-015>017-019-021>023-025>029-031>035-081415- /X.CAN.KAPX.FZ.W.0001.000000T0000Z-051008T1300Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO- MONTMORENCY-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...MACKINAW CITY...PELLSTON...CHEBOYGAN...INDIAN RIVER... BOYNE CITY...CHARLEVOIX...EAST JORDAN...ELK RAPIDS...MANCELONA... BELLAIRE...GAYLORD...LEWISTON...ATLANTA...HILLMAN...FRANKFORT... BENZONIA...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...MANISTEE... CADILLAC...LAKE CITY...MCBAIN...HOUGHTON LAKE...PRUDENVILLE... ROSCOMMON...ROSE CITY...WEST BRANCH 901 AM EDT SAT OCT 8 2005 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE WARNING. WITH CLOUD COVER SPREADING ACROSS ALL OF NORTHERN LOWER MICHIGAN TEMPERATURES HAVE REBOUNDED TO ABOVE FREEZING IN MOST AREAS. CLEAR SKIES ACROSS EASTERN UPPER MICHIGAN WILL KEEP TEMPERATURES AT OR BELOW FREEZING THROUGH MID MORNING...BUT TEMPERATURES WILL RECOVER QUICKLY THIS MORNING. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Oct 7, 11:41 AM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Oct 7, 11:41 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1141 AM EDT FRI OCT 7 2005 .UPDATE...NORTHERLY FLOW PERSISTS ACROSS THE CWA WITH HIGH PRESSURE SITTING ACROSS ONTARIO. UPPER AIR PLOTS AND SATELLITE IMAGERY REVEALING SHORTWAVE TROF AND WELL DEFINED VORTICITY CENTER MIGRATING EASTWARD OUT OF IOWA WHILE FAIRLY THICK MID/HIGH CLOUD CONTINUES TO STREAM UP THROUGH NRN MICHIGAN ALONG WELL DEFINED 700-500 MB DEFORMATION AXIS. ALSO QUITE A BIT OF LOWER CLOUD COVER ACROSS NRN MICHIGAN SITTING UNDER STRONG INVERSION BEGINNING NEAR 900 MB PER 12Z APX SOUNDING. LAKE EFFECT SHOWERS/SPRINKLES FINALLY GOT IT TOGETHER IN N FLOW AREAS LATE OVERNIGHT WITH THE AID OF SOME SYNOPTIC FORCING ACROSS THE AREA. FOR THE AFTERNOON...SATELLITE TRENDS SUGGEST AND MODEL DATA CONCURS THICKER MID/HIGH CLOUD COVER WILL GRADUALLY THIN AND SLIDE OFF TO THE S/E AS MID LEVEL DEFORMATION WEAKENS AND ALSO NUDGES EAST. MEANWHILE...DAYTIME MIXING SHOULD TAP SOME OF THE DRIER AIR ALOFT SEEN ON THE 12Z SOUNDING AND ERODE/LIFT SOME OF THE LOWER CLOUD COVER AS WE GO THROUGH THE AFTERNOON...PARTICULARLY INLAND AWAY FROM LAKE INFLUENCES. BUT...SUFFICIENT OVER WATER INSTABILITY (LAKE-850 MB DELTA TS RUNNING IN THE HIGH TEENS) WILL LIKELY REINFORCE SOME OF THIS CLOUD COVER DOWNWIND OF THE LAKES IN THE N-NE FLOW. WITH THESE THOUGHTS IN MIND WILL GRADUALLY THIN OUT CLOUD COVER THROUGH THE AFTERNOON WITH A GOOD CHUNK OF THE CWA TRENDING TO PARTLY SUNNY BY LATE AFTERNOON. CURRENT LIGHT LAKE EFFECT RAIN SHOWERS/SPRINKLES IN THE GRAND TRAVERSE BAY AREA SHOULD END AS SYNOPTIC FORCING DIMINISHES AND LOW LEVEL WINDS VEER MORE NE WITH TIME. ADAM && .PREV DISCUSSION...ISSUED AT 431 AM EDT FRI OCT 7 2005 DISCUSSION...ON THE BIG SCALE THIS MORNING...NICE TRAIN OF PACIFIC SHORT WAVES LINED UP READY TO CARVE OUT A NEW TROUGH ACROSS THE INTERMOUNTAIN WEST THIS WEEKEND. UPPER LOW WHICH PASSED TO THE NORTH OF THE GREAT LAKES YESTERDAY CONTINUING TO LIFT NORTHEAST INTO CONFLUENT FLOW EAST OF HUDSON BAY. MID LEVEL TROUGH TRAILS BACK ACROSS THE MIDWEST...WHILE COMBINATION OF THE REMNANTS OF T.D. TAMMY AND PRE-EXISTING UPPER LOW CONTINUE TO SPIN OVER THE NORTHEASTERN GULF. MIDWESTERN SHORT WAVE TROUGH LOOKS TO SPLIT...WITH ONE PIECE FLOATING INTO THE UPPER OHIO VALLEY WHILE AN UPPER LOW GETS ORGANIZED OVER THE LOWER MISSISSIPPI VALLEY. HOW THAT WHOLE FEATURE EVOLVES WILL BE AN ISSUE FOR NORTHERN MI EARLY NEXT WEEK...BUT IN THE MEANTIME HEIGHT WILL RISE ACROSS THE WESTERN LAKES IN RESPONSE TO DIGGING WESTERN TROUGH. SURFACE HIGH PRESSURE OVER CENTRAL CANADA AND THE DAKOTAS WILL MIGRATE ACROSS THE REGION THROUGH THE SHORT TERM FORECAST PERIOD. SO LOOKS LIKE MAIN ISSUES WILL DEAL WITH RESIDUAL LAKE EFFECT NONSENSE...AND LOW TEMPERATURES OVER THE NEXT SEVERAL NIGHTS. TODAY/TONIGHT...SURFACE RIDGE AXIS ADVANCING INTO THE UPPER GREAT LAKES TODAY...WHICH WILL TURN WINDS TO NORTH/NORTHEAST LATER TODAY. TROPICAL UPPER LOW SPINNING OVER THE NORTHEAST GULF IS THROWING A TREMENDOUS AMOUNT OF MOISTURE INTO THE SOUTHEAST AND MID ATLANTIC... WITH SOME OF THIS NUDGING UP INTO THE OHIO VALLEY ALONG A WELL DEFINED DEFORMATION AXIS. THOUGH SOME OF THIS IS IMPINGING UPON FAR SOUTHEAST LOWER...NOT ANTICIPATING THIS TO BE A REAL ISSUE THIS FAR NORTH. AFOREMENTIONED MIDWESTERN SHORT WAVE MOVING ACROSS IA THIS MORNING GRADUALLY NUDGING DEFORMATION AXIS FARTHER EAST WITH TIME... WHICH SHOULD SHUNT THE NORTHWARD MOISTURE ADVANCE TO THE EAST. SO WITH THE LARGE SCALE ISSUES TAKEN CARE OF...FOCUS WILL BE ON LAKE INDUCED CONVECTION. CURRENTLY HAVE SC ACROSS MUCH OF THE FORECAST AREA...EXCEPTIONS ARE WESTERN MACKINAC COUNTY...AS WELL AS FAR SOUTHEAST CORNER OF THE FORECAST AREA CLOSER TO SAGINAW BAY. ONLY PRECIP THUS FAR HAVE BEEN A FEW SPRINKLES AROUND ERY/ANJ...NOTHING ON RADAR OF NOTE ACROSS NORTHERN LOWER. SKIES WILL PROBABLY REMAIN ON THE MOSTLY CLOUDY SIDE TODAY ACROSS AREAS ALONG AND WEST OF GRAND TRAVERSE BAY...AND PERHAPS AROUND WHITEFISH BAY AS WELL. ALSO EXPECT MORE CLOUD COVER TO MOVE INTO SOUTHEAST PORTIONS OF FORECAST AREA WHERE SKIES STARTING OUT WITH JUST CI OVERHEAD. ACROSS INLAND AREAS ANTICIPATE MIXING AND LOWERING OF INVERSION HEIGHTS TO HELP SCOUR OUT SOME OF THE LOW CLOUD...AND THUS EXPECTING SOME SUNSHINE THIS AFTERNOON. AS FAR AS PRECIP...DOES NOT LOOK VERY PROMISING WITH INVERSION HEIGHTS NOT GETTING MUCH BELOW -3C OR SO...AND THATS JUST THIS MORNING. WILL PROBABLY JUST CARRY MORNING SPRINKLES ACROSS WESTERN CHIPPEWA COUNTY AND AREAS WEST OF M-37 ACROSS NORTHWEST LOWER. FOR TONIGHT...LONG FETCH NORTHEAST FLOW OFF LAKE HURON LIKELY TO KEEP MORE BAND OF SC IN ACROSS AREAS EAST OF A PZQ-HTL LINE...CBL IS SHALLOW AND DRY ABOVE IT...BUT INVARIABLY NO MATTER HOW POOR MODEL SOUNDINGS LOOK...LONG FETCH ALMOST ALWAYS OVERCOMES THAT. AS WINDS CONTINUE TO TAKE ON MORE OF AN EASTERLY COMPONENT... CONCERN THAT SOME OF THESE CLOUDS MAY TRY TO CLIMB THE HILLS OF INTERIOR NORTH CENTRAL LOWER (GLR-GOV-HTL) AREAS...FOR NOW WILL JUST GO PARTLY CLOUDY THESE ZONES...AND MORE OR LESS MOSTLY CLEAR ELSEWHERE. AS FAR AS FROST POTENTIAL GOES...CLOUD COVER ISSUES WILL LIKELY KEEP TEMPERATURES UP ACROSS SOUTHEAST QUARTER OF FORECAST AREA...GRADIENT ALSO AT THIS POINT LOOKS TO BE TOO STOUT TO ALLOW FOR COMPLETE DECOUPLING...ESPECIALLY ACROSS NORTHERN LOWER. ON THE PLUS SIDE IS THAT TEMPERATURES WILL ALREADY BE STARTING OUT FAIRLY COOL (MID 40S-LOWER 50S)...SO NOT ALL THAT FAR TO GO TO GET TEMPERATURES NEAR FREEZING. WILL HAVE A MENTION OF FROST IN AREAS WHERE FORECAST LOWS WILL BE AOB 35F...AGAIN WINDS MAY PREVENT THIS FROM BEING TOO WIDESPREAD. NO HEADLINES AT THIS TIME...WILL LET DAY SHIFT MAKE THE CALL ON THIS. MARINE...SMALL CRAFT ADVISORIES WILL BE EXTENDED FOR THE NORTHEAST LOWER NEARSHORE ZONES THROUGH TONIGHT AS WINDS VEER AROUND NORTHEAST...GRADIENT TIGHTENS UP A BIT TONIGHT AND POTENTIAL FOR SOME COASTAL EFFECT NUDGING UP WIND SPEEDS A BIT AS WELL. LONGER FETCH SHOULD ALSO PUSH SOME SCA CRITERIA WAVES INTO AREAS SOUTH OF FORTY MILE POINT AS WELL. CURRENT SCA ACROSS REMAINING ZONES THAT EXPIRE AT 09Z WILL PROBABLY NEED TO BE EXTENDED IN A FEW ZONES AT LEAST THROUGH THIS MORNING AS WAVES ARE STILL CHOPPY ACROSS EASTERN LAKE MICHIGAN AND THE ENTRANCE TO WHITEFISH BAY. THESE WILL BE A PRESS TIME DECISION. SATURDAY...ONLY PROBLEM AREA STILL LOOKS TO BE OVER SOUTHEAST HALF OF THE FORECAST AREA...WHERE CLOUD COVER WILL BE MORE PREVALENT THOUGH EVEN HERE EXPECT MORE SUN AS THE DAY WEARS ON...ALTHOUGH ANTICIPATE CLOUDS WILL THICKEN UP AGAIN DURING THE OVERNIGHT HOURS. OTHERWISE A GOOD DEAL OF SUNSHINE EXPECTED ACROSS THE REMAINDER OF THE AREA...THOUGH TEMPERATURES STILL RUNNING A FEW DEGREES BELOW AVERAGE. FROST POTENTIAL STILL EXISTS SATURDAY NIGHT...LOOKS LIKE A BETTER SHOT AT MORE WIDESPREAD DECOUPLING SO PERHAPS A COLDER NIGHT ON TAP ESPECIALLY FOR THE USUALLY COLDER LOCALES. SOUTHEAST PORTIONS OF FORECAST AREA AGAIN LIKELY TO REMAIN WARMER WITH MORE CLOUD COVER. MARINE...WINDS WILL REMAIN FROM THE NORTHEAST... GRADUALLY VEERING MORE EASTERLY WITH TIME AS SURFACE HIGH OVER ONTARIO MOVES EAST. WILL LIKELY STILL MEET SCA CONDITIONS ON THE LAKE HURON SIDE SOUTH OF PRESQUE ISLE LIGHT...WITH WINDS SUBSIDING TOWARD SATURDAY EVENING. SUNDAY AND EXTENDED PERIODS...NO CHANGES MADE TO EXTENDED PERIODS. JPB && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 7, 5:08 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 508 AM EDT FRI OCT 7 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-081000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 508 AM EDT FRI OCT 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) JPB
Nearby
Freeze Warnings in Michigan, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.